Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 441–455 (Mi zvmmf3864)  

This article is cited in 4 scientific papers (total in 4 papers)

On inverse problems of the theory of radiation transport in two-dimensional geometries

V. I. Gryn'

Moscow

Full text: PDF file (1663 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 80–90

Bibliographic databases:

UDC: 517.958:536.71
MSC: Primary 35R30; Secondary 82C70
Received: 25.06.1985
Revised: 02.06.1986

Citation: V. I. Gryn', “On inverse problems of the theory of radiation transport in two-dimensional geometries”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 441–455; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 80–90

Citation in format AMSBIB
\Bibitem{Gry87}
\by V.~I.~Gryn'
\paper On inverse problems of the theory of radiation transport in two-dimensional geometries
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 441--455
\mathnet{http://mi.mathnet.ru/zvmmf3864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890097}
\zmath{https://zbmath.org/?q=an:0658.35095}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 80--90
\crossref{https://doi.org/10.1016/0041-5553(87)90159-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3864
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gryn', “Determination of the absorption coefficient in the spherically symmetric case”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 42–54  mathnet  crossref  mathscinet  zmath
    2. V. I. Gryn', L. V. Nitishinskaya, “Inverse three-dimensional problems of the simultaneous determination of the absorption coefficient and the source function for the transport equation”, Comput. Math. Math. Phys., 32:1 (1992), 81–95  mathnet  mathscinet  zmath  isi
    3. V. I. Gryn', “The uniqueness of the determination of the absorption coefficient in the spherically symmetric case”, Comput. Math. Math. Phys., 33:10 (1993), 1353–1364  mathnet  mathscinet  zmath  isi
    4. V. I. Gryn', “Inverse problems of the determining the absorption coefficient and the de-excitation function for certain spatial domains”, Comput. Math. Math. Phys., 33:4 (1993), 525–542  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022